English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49523/84737 (58%)
Visitors : 7605328      Online Users : 56
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/108176


    Title: Dirac system with a singularity in an interior point
    Authors: Oleg Gorbunov;Chung-Tsun Shieh;Vjacheslav Yurko
    Keywords: Differential systems;singularity;spectral analysis;34L40;34A36;47E05
    Date: 2016-09-28
    Issue Date: 2016-11-05 02:10:45 (UTC+8)
    Publisher: Taylor and Francis
    Abstract: We study the non-selfadjoint Dirac system on the line having an non-integrable regular singularity in an interior point with additional matching conditions at the singular point. Special fundamental systems of solutions are constructed with prescribed analytic and asymptotic properties. Behavior of the corresponding Stokes multipliers is established. These fundamental systems of solutions will be used for studying direct and inverse problems of spectral analysis.
    Relation: Applicable Analysis 95(11), p.2397-2414
    DOI: 10.1080/00036811.2015.1091069
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML63View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback